Inventiones mathematicae

, Volume 104, Issue 1, pp 221–222

Erratum to Geometric finiteness theorems via controlled topology

  • Karsten Grove
  • Peter Petersen V
  • Jyh-Yang Wu
Erratum

Additional References

  1. [E] Engel, T.: Deformation and rigidity along paths of manifolds Thesis. Binghamton: Suny 1990Google Scholar
  2. [F] Ferry, S.: An extension of simple-homotopy theory. Abstr. Pap. Am. Math. Soc. vol.11, No. 3, 857-55–44,254 (1990)MathSciNetGoogle Scholar
  3. [PS] Pontrjagin, L., Schnirelmann, L.: Sur une propriété métrique de la dimension. Ann. Math., II. Ser.33, 152–162 (1932)MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1991

Authors and Affiliations

  • Karsten Grove
    • 1
  • Peter Petersen V
    • 2
  • Jyh-Yang Wu
    • 1
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA
  2. 2.Department of MathematicsUCLALos AngelesUSA

Personalised recommendations